# SDR DHL98801004

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20675680501
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP.  REPLACED ANTENNA PER MM.
